Graduate studies at Western
Journal of Symbolic Logic 61 (4):1228-1241 (1996)
|Abstract||Models of normal open induction are those normal discretely ordered rings whose nonnegative part satisfy Peano's axioms for open formulas in the language of ordered semirings. (Where normal means integrally closed in its fraction field.) In 1964 Shepherdson gave a recursive nonstandard model of open induction. His model is not normal and does not have any infinite prime elements. In this paper we present a recursive nonstandard model of normal open induction with an unbounded set of infinite prime elements|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Yiannis N. Moschovakis (1974/2008). Elementary Induction on Abstract Structures. Dover Publications.
Jeremy Avigad & Jeffrey Helzner (2002). Transfer Principles in Nonstandard Intuitionistic Arithmetic. Archive for Mathematical Logic 41 (6):581-602.
Joseph Barback (1994). Torre Models in the Isols. Journal of Symbolic Logic 59 (1):140-150.
David Marker (1991). End Extensions of Normal Models of Open Induction. Notre Dame Journal of Formal Logic 32 (3):426-431.
Kenneth McAloon (1982). On the Complexity of Models of Arithmetic. Journal of Symbolic Logic 47 (2):403-415.
Margarita Otero (1992). The Amalgamation Property in Normal Open Induction. Notre Dame Journal of Formal Logic 34 (1):50-55.
Stuart T. Smith (1987). Nonstandard Characterizations of Recursive Saturation and Resplendency. Journal of Symbolic Logic 52 (3):842-863.
Margarita Otero (1990). On Diophantine Equations Solvable in Models of Open Induction. Journal of Symbolic Logic 55 (2):779-786.
Margarita Otero (1993). Quadratic Forms in Normal Open Induction. Journal of Symbolic Logic 58 (2):456-476.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Recent downloads (6 months)0
How can I increase my downloads?